MathSciNet Relay Station
MathSciNet bibliographic data
MR1226411 (94g:60066) 60G10 (28D05 60G57)
Gross, Aaron; Robertson, James B. Ergodic properties of random measures on stationary sequences of sets. Stochastic Process. Appl. 46 (1993), no. 2, 249–265.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement